# SDR CALA2008121401143

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,658 hours, 29,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: 2946
- Condition: Faulty
- Location: Cockpit
- Part time: 1,744 hours, 4,854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT FOUND WINDOW ARCING AND SMOKING AT POWER ATTACH POINT, TURNED OFF POWER SWITCH, POWER AND ARCING STOPPED.  REMOVED AND REPLACED CAPT''S L1 WINDOW PER M/M 56-11-11.  OPS CHECKS GOOD.
